Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Stop takeing hiv meds!
Dec 5, 2010

I been haveing terable nasea for well over a year I started hiv meds about 1 1/2 years ago. The nasea has lead to a loss of a job and severe depression at this point I can't take it anymore dr had med on atripla but was so depressed she toke me off it and now truvada and raytaz iam still sick I been take ng benidryl bought 9 times a day witch helps... is this normal to have such nasuea ?

Response from Dr. Young

Hello and thanks for your post.

Sorry to hear that you're having so much difficulty with your medications. Mild nausea isn't that uncommon after starting on medications, but usually resolves. If you're still having "terrible" nausea, you should definitely readdress this with your doctor. There are multiple other options that shouldn't cause this side effect.

The Benadryl isn't really a treatment for nausea but for allergy- either way, 9 times a day is a lot of Benadryl and speaks to quite significant side effects.

I hope this helps; know that there should be a well-tolerated regimen out there for you.

BY



Previous
got jaundice due to atazonavir
Next
about colities

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement